I recently received a free £5 Boots gift card to purchase Combogesic, a new type of pain relief product. These tablets are a little different to your usual painkiller, in that they contain both paracetamol and ibuprofen. Unfortunately I am currently not supposed to take ibuprofen, following discovery of duodenal ulcers last year, so this review is mainly based on my other half’s opinions of Combogesic.
I have to mention that the packet was very clear in mentioning that the product should not be taken with my recent duodenal ulcer history.
The combined dose in one tablet is so much simpler than interspersing separate doses of paracetamol and ibuprofen, which could involve taking medication every 2 hours resulting in a lot of tablets. In comparison you may take 1-2 Combogesic tablets every 6 hours, upto a maximum of 6 tablets in a day, which equates to 30% more pain relief.
My other half first took one tablet on a day he was suffering from both a headache and bad pain in his foot. He said that just the one pill cleared the headache. It did also ease his foot pain somewhat, but did not cure it. The foot pain is still ongoing, so he has continued to take one or two Combogesic tablets each day. He would happily buy this product in the future.
Each tablet contains 500mg paracetamol and 150mg ibuprofen.
The current price for a packet of 16 Combogesic tablets is £3.99 and it is available at Boots, Rowlands or Lloyds Pharmacy. No prescription necessary. Not recommended for children.
Always remember to read the packet fully before taking any medication.
I’d be interested to hear your top tips for pain relief.
Disclosure. This post includes a review of a product I was sent for free. All opinions are my own.